Heart Disease Community
side effects
About This Community:

A community of people with Heart Disease to guide and support your heart-health journey. Ask a question, join a conversation, share experiences: symptoms, nutrition, and management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

side effects

i am taken 5mg of ramipril and 50micrograms thyroxine,daily..... i have an occasional cough...the DR says it is caused by Ramipril but cant change my med because im been treated for Excema which i've had now for 18 mths..Please can anyone advise me
Related Discussions
2 Comments Post a Comment
Blank
Avatar f tn
hi cosmiclady ,........i dont know anything about your meds ,......but if you ask a d,r, he or she might be able to help you ,..just go to ask the Dr,forum ,.......i think your d.r. might be a quack ,......i know that you should have a cough for that long ,......get a second opinion ,..and good look ,........
Blank
544430 tn?1283716258
Thank you Bell,,,,,,,,
Blank
Post a Comment
To
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1440481484
Blank
Netherlands
Avatar universal
Blank
Avatar universal
Blank
Ireland
Avatar universal
Blank
144586 tn?1284669764
Blank
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Avatar n tn
Blank
cracker420 commented on When Your Cold Is Not...
4 hrs ago
Avatar m tn
Blank
swapon added the Blood Pressure Tracker
18 hrs ago
675718 tn?1449992146
Blank
drifter0213 commented on advanced niTD
Apr 28
Heart Disease Community Resources